# SDR CA150605003

- Difficulty date: May 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 29,172 hours
- Engine: Ge CF348C5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW REJECTED TAKE OFF DUE TO EXTENSIVE NOSE WHEEL SHIMMY. NOSE GEAR INSPECTED FOR SHIMMY AS PER 05-51-28-220-801 AND 32-21-03 ALL GAPS WITHIN LIMITS. NOSE WHEELS FOUND OUT OF ROUND BOTH WHEELS REPLACED. THIS WAS DETERMINED WITH THE AIRCRAFT BEING JACKED AND A DEPTH MICROMETER USED WHILE SPINNING THE WHEELS. NOSE GEAR LUBRICATION CARRIED OUT. TAXI CHECK COMPLETED.
